Authors: Moconja, Slavko
Tanović, Predrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Asymmetric regular types
Journal: Annals of Pure and Applied Logic
Volume: 166
Issue: 2
First page: 93
Last page: 120
Issue Date: 1-Jan-2015
Rank: M22
ISSN: 0168-0072
DOI: 10.1016/j.apal.2014.09.003
We study asymmetric regular global types p∈S1(C). If p is regular and A-asymmetric then there exists a strict order such that Morley sequences in p over A are strictly increasing (we allow Morley sequences to be indexed by elements of a linear order). We prove that for any small model M ⊇ A maximal Morley sequences in p over A consisting of elements of M have the same (linear) order type, denoted by Invp, A(M). In the countable case we determine all possibilities for Invp, A(M): either it can be any countable linear order, or in any M ⊇ A it is a dense linear order (provided that it has at least two elements). Then we study relationship between Invp, A(M) and Invq, A(M) when p and q are strongly regular, A-asymmetric, and such that p⊇A and q⊇A are not weakly orthogonal. We distinguish two kinds of non-orthogonality: bounded and unbounded. In the bounded case we prove that Invp, A(M) and Invq, A(M) are either isomorphic or anti-isomorphic. In the unbounded case, Invp, A(M) and Invq, A(M) may have distinct cardinalities but we prove that their Dedekind completions are either isomorphic or anti-isomorphic. We provide examples of all four situations.
Keywords: Complete theory | Global type | Invariant type | Linear order | Morley sequence | Regular type
Publisher: Elsevier
Project: Algebraic, logical and combinatorial methods with applications in theoretical computer science 
Representations of logical structures and formal languages and their application in computing 

Show full item record


checked on May 19, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.